# SDR CA151105006

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 112,861 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SECOND DEPARTURE ATTEMPT, ACFT RETURNED TO AIRPORT.  ACCOUNT SAME EICAS MESSAGE LANDING GEAR MONITOR.  RESOLUTION FOUND SENSOR 235 OUT OF LIMIT INTERMITTENTLY.  SENSOR 235 RT NLG ADJUSTED IAW AMM 32-61-03-822-022 TEST OK ON PROXIMITY BOX.
